MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETBF2813C166E
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354); Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An etbf2813c166e stent graft was implanted during the endovascular treatment of an aaa.It was reported that 3 weeks later the patient presented to the emergency room with abdominal pain and the aaa measuring 90mm.A ct revealed that the supra-renal stent had detached from the main body of the endurant stent graft and the endurant stent graft had migrated into the abdominal aortic aneurysm sac.An attempted repair of the stent migration was performed using three non-mdt (gore 31x100 ctag) devices.A ia endoleak remained.Due to the persistent type 1a endoleak, a 32x32x49 endurant cuff was subsequently placed to address and successfully resolve the endoleak.Per the physician the cause of the event is undetermined.No additional clinical sequelae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported suprarenal stent detachment and proximal endoleak were confirmed, and suprarenal stent fracture was identified on the reviewed images; however, the exact cause of the events could not be determined.Pre-implant cts were not available for evaluation of the pre-implant anatomy, and earlier post-implant cts were not available for assessment of stent graft configuration over time.The bifurcate had migrated distally due to suprarenal stent detachment, which likely resulted in a proximal type i endoleak.It is possible that disease progression due to neck dilatation over time contributed to the suprarenal stent detachment and the identified fracture.Aortic neck angulation during the duration of implantation may have also contributed to increased loading at the suprarenal stent attachment.Lack of proximal neck radial support caused by neck dilatation may have allowed increased loading of the graft fabr ic and/or sutures at the suprarenal stent-to-bifurcate fabric attachment, resulting in eventual failure of the graft fabric/sutures, fracture, and subsequent distal migration of the bifurcate.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23508740
Report Number9612164-2025-05508
Device Sequence Number8858142
Product Code MIH
UDI-Device Identifier00613994991300
UDI-Public(01)00613994991300(17)200304
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2020
Device Model NumberETBF2813C166E
Device Catalogue NumberETBF2813C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/13/2025
01/20/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/26/2025
01/20/2026
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale